# SDR CA130610011

- Difficulty date: June 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 20,034 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301125005
- Condition: Cracked
- Location: Mlg
- Part time: 576 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO MAINTENANCE THAT DURING GROUND HANDLING THE FLIGHT CREW NOTICED A CRACK IN THE SIDE WALL OF THE MAIN LT TIRE.  MAINTENANCE REPLACED THE TIRE AND AFTER FURTHER INSPECTION FOUND THE RT TIRE ALSO HAD A CRACK IN THE SIDE WALL. CRACK APPEARS TO BE A DEFECT IN MFG AND NOT THE RESULT OF A CUT.  THE CRACK IS ONLY THE RUBBER AND NO CORDS SEEM TO BE DAMAGED.  A REVIEW OF THE MAINTENACE FILES SHOW THAT BOTH TIRES WERE PURCHASE ON THE SAME PO AND FROM THE SAME MFG LOT.  LT TIRE SN 12552286, RT TIRE, SN 12552278.  THE TIRES HAVE BEEN REMOVED FROM SERVICE. THE NITROGEN PRESSURES WERE CHECKED AND FOUND WITHIN LIMITS.  THE TIRES WOULD HAVE REMAINED IN SERVICE HAD THE CRACK NOT APPEARED.
